Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? Visit the Epilepsy Health Center, check out community tips and review resources.
I'm back
avatar
hula_dancer73 posted:
I am sorry I have been gone so long.

I have been seeing my neuro on the mainland for med changes.

HE is slowly taking me off the crummy Vimpat. I was at 600 mgs and now down to 100 at night. HE has added Topamax 200 mgs.

Since he has added that the weight loss effect is doing its job. When I firststarted taking it Feb 12th I weighed 177 and now i weigh 160. I should be down to aobut 130, so I have a ways togo yet.

Also have been traveling to Northern O'ahu, and it is a bit cooler up there. Some of the islands have ddifferent temps. O'ahu right now has in the 80s while Maui is in the 70s.

I am taking classes at UH and doing well.

All my classes fro LSU transfered to UH and I just had 2 to take to complete the LPN program and now I ahve a whole bunch to complete that I need to take plus the stuff from UH that I need to get my RN.

THe RN program is hard. I am taking 2 extra years becuase I am taking neuro science classes as well so I can w rite the board so I can work as an RN in an EMU someday, when my szs are back under control, hopefully. But that may just be a wish for now.

I spent some time in PHX so Gretchen could see my mom for a week.

I went home early and then sent for her.

She got on the dean's list at her school adn got ALL A's the final semester before summer break.

Nancy
I live on O'ahu in West Honolulu-GO UH Warriors!
Reply
 
avatar
dancer86442 responded:
Welcome back Nancy! Here is hoping that your med change Works for You! Good Luck w/ the School Work! I know how much you want to accomplish this & Pray you Ace all your tests! Make your RN Dream come True! Remember, to talk to a counselor or school nurse, just in case you need extra time for assignments/studying. Hugs!

Love Candi
 
avatar
dancer86442 replied to dancer86442's response:
Tell Gretchen I said WHOOHOO Way to Go! You must be Sooo Proud of her! I know I am!


Helpful Tips

maybe not a seizure
A friend of mine had what he thought was a seizure. They could find nothing but he lost his license also. For one documented seizure. A ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center